# SDR AALA201811089013

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,540 hours, 7,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Faulty
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR HANGER ON THE L1 DOOR WAS LOOSE AND GIRT BAR FELL OFF WHEN DOOR IS OPENED.  REPLACED L1 DOOR SLIDE IAW AMM WC 25-94-10,  THE GIRT BAR WAS SECURE WHEN DOOR OPEN. OP CHECKED NORMAL.
